Show simple item record

contributor authorFeiXin Chen
contributor authorJiKe Liu
contributor authorYanMao Chen
date accessioned2020-03-14T21:19:01Z
date available2020-03-14T21:19:01Z
date issued2014
identifier otherKLYUTGRwc6Vk3jvJc0T5WsP_G_W9x6KVKV5IGGrcwa6OmDmG94.pdf
identifier urihttp://libsearch.um.ac.ir:80/fum/handle/fum/1755046?show=full
formatgeneral
languageEnglish
titleCalculations of the bounds on limit cycle oscillations in nonlinear aeroelastic systems based on equivalent linearization
typeJournal Paper
contenttypeFulltext
contenttypeFulltext
identifier padid12473750
identifier doi10.1007/s11431-014-5562-9
journal titleScience China Technological Sciences
coverageAcademic
pages1249-1256
journal volume57
journal issue6
filesize1143683
citations3


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record